Dec 21, · Since then, I have learned otherwise. Here’s what I now know about Amoxicillin ototoxicity. The following information will be included in the 4th edition of my drug book whenever in comes out–probably in a couple of years. Amoxicillin has been reported to cause hearing loss in a few people, and tinnitus in a number of people.
"I'm currently taking amoxicillin for a bad ear infection/sinus infection. I have noticed that my T is super This always seems to happen to me when I take antibiotics, but I have always heard that amoxicillin isn't ototoxic, so I'm wondering why it's doing this? I'm worried because my T, I suspect, was caused by ototoxicity and I don't want to get worse.
Ototoxicity is considered as ear poisoning due to damage of inner ear like cochlea, auditory nerve. This is usually caused by medications which are ototoxic or has a harmful effect on inner ear causing problems with hearing and imbalance.
For 37 million Americans, the world is a very quiet place. Severe hearing loss can make conversations fade into whispers and turn music into a faint hum.. See your doctor as soon as you have.